Sign inSubmit
ArticleMetrics
Research Article · Open access · Published 20 July 2017

A Systematic Procedure for Square Random Lattice Sampling

Girish Chandra1 & Neeraj Tiwari2

Journal of Mathematics and Statistics, Volume 13, Issue 3, pp. 231–239 · doi.org/10.3844/jmssp.2017.231.239

6,962 accesses4,017 downloads0 citations (Crossref)Metrics
Cite Check for updates

Abstract

An attempt has been made in this paper to improve the method 'Square Random Lattice Sampling' by suggesting a systematic procedure for achieving the goals under controls beyond stratification. The estimator of mean and its variance are calculated. Results shows that the relative precision of the proposed procedure increases as size of the latin square and the number of latin squares along the main diagonal of the population increases. This procedure seems to be a good alternative of the above method of for large population. Three different examples are also discussed to demonstrate the relative precision of the proposed method.

Licence and reuse

Open access. This article is licensed under a Creative Commons Attribution 3.0 Licence (CC BY 3.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Chandra, G. & Tiwari, N. (2017). A Systematic Procedure for Square Random Lattice Sampling. Journal of Mathematics and Statistics, 13(3), 231–239. https://doi.org/10.3844/jmssp.2017.231.239

Licence
CC BY 3.0
Issue
Volume 13, Issue 3
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
A Systematic Procedure for Square Random Lattice SamplingJournal of Mathematics and Statistics · Volume 13, Issue 3 · pp. 231–239 · CC BY 3.0Download